Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Ear drops and antibiotics prescribed for middle ear infection. Audiogram and tympanometry showing hearing loss. Advice?

Hi,
I had an ear infection and the doctor prescribed me some ear drops and antibiotics...the infection did not recover completely so i changed my doctor and went to ENT specialist.he told me that am suffering from middle ear infection so he gave me some ear drops, antibiotics and nasal spray.after approx 2 weeks i went again for check up.he cleaned my ear and said that i have a hole in my eardrum.he conducted audiogram test and typanomastry test and said that i have 50% hearing loss in my ear as compared to my other ear. He gave me some antibiotics and he will examine my ear after 10 days and said that if the eardrum doesnt heal on oits own then i have to go through a small surgery...am really tensed as i dont want to go through surgery .plz advice
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
YOU ARE SUFFERING FROM TUBO TYMPANIC TYPE OF CSOM/ASOM
YOU CAN WAIT FOR 3 MONTH FOR HEALING OF PERFORATION.IF PERFORATION HEAL THEN HEARING IS IMPROOVE. AFTER 3 MONTH IF PERFORATION IS PRESENT THEN SHOULD GO FOR TYMPANOPLASTY.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor